# SDR NACA20020057

- Difficulty date: November 5, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 28,224 hours
- Engine: Pwa R2800CB3
- Engine time: 1,338 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: 716523
- Condition: Cracked
- Location: Nr 7
- Part time: 1,338 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE PRECAUTIONARY SHUT DOWN FOR RUNNING ROUGH.  FOUND NR 1 ENGINE NR 7 CYLINDER WITH A CRACKED HEAD. REPLACED CYLINDER, OP CHECK GOOD.
